# SDR FDEA200808073308

- Difficulty date: August 7, 2008
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Crease Beam
- Part number: 141N8322
- Condition: Corroded
- Location: Bs 324-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CREASE BEAM INBD CHORD BS 395-BS 418 LBL 65 HAS CORROSION ALSO SEE BS 331 AT FASTENER HOLE FOR CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. L=VARIOUS AREAS TOTAL 6.5 INCHES, W=1.5 INCH, D=0.035 INCH.  FOUND TO BE OUT OF LIMITS NO SRM REFERENCE. REMOVED CREASE BEAM IAW SRM 51-40-02, FABRICATED NEW CREASE BEAM FROM MAE TRAVELER T/8 748853.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05 TREATED AND PRIMED IAW SRM 51-20-01, PAINTED IAW MM 51-20-00-7, INSTALLED CREASE BEAM IAW SRM 51-40-02, STA 324-395. (CREASE BEAM FROM BS 395-418.  DELETED BY P TO F MOD, MAJOR REPAIR.
